MAUDE Adverse Event Report: HOLOGIC, INC BREVERA BREAST BIOPSY SYSTEM; INSTRUMENT, BIOPSY

HOLOGIC, INC BREVERA BREAST BIOPSY SYSTEM; INSTRUMENT, BIOPSY
Model Number BREV100
Medical Device Problem Code Failure to Obtain Sample (2533)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
 
Event or Problem Description
It was reported that during a brevera procedure on (b)(6) 2025, a device error occurred after the needle was inserted into the patient.The customer reports that they were unable to clear the error and the patient had to be rescheduled.It was reported that after the procedure, the customer was able to clear the error by holding down the fire button with the driver disconnected.No further information is available.

Brand Name
BREVERA BREAST BIOPSY SYSTEM
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC,INC
250 campus drive
marlborough MA 01752
Manufacturer Contact
dara smithers
600 technology drive
newark, DE 19702
MDR Report Key22126721
Report Number1222780-2025-00296
Device Sequence Number7484513
Product Code KNW
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K163052
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBREV100
Device Catalogue NumberBREV100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2025
Supplement Date Received by Manufacturer07/09/2026
Initial Report FDA Received Date06/02/2025
Supplement Report FDA Received Date07/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/05/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown